# SDR DL76L050370

- Difficulty date: July 15, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 68,326 hours, 10,505 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Trail Edge
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTS T/E FLAP DISAGREE WITH FLAPS AT 15 EMERGENCY DECLARED INTO CDG.  PERFORMED SEVERAL RETRACTION/EXTENSION WITH HYDRAULIC AND ELECTRIC POWER ALTERNATE.  NO FAULT DUPLICATED.  PERFORMED FSEU BITE TEST, TEST PASSED.
